xolair and tiredness

OK - strange one here. Has anyone come across feeling really tired after taking Xolair. This is really strange and RBH don't think it's the Xolair but thought I would ask just incase.

Jay has been falling asleep during the day for the past 2 weeks and is needing around 14 hours sleep a day. He has also been coming out in hives and having random allergic reactions for around the same length of time.

It may well be some sort of viral thing but thought I would check with you guys.

2 Replies

  • Hi,

    The day after having xolair i feel realy tired. Have no energy and just want to sleep. Have spoken to a few people who are on xolair and the say the same thing. It usually inly lasts for a day though.

    Carolyn xx

  • Thanks Carolyn, was feeling a bit stupid with everyone telling me it couldn't be anything to do with the Xolair. I admit it may not be linked but it has made me feel a bit better that others have had some similar symptoms. I am a bit worried as to why it's happening if it's not the Xolair - hopefully it will go away all by itself! School are not impressed with Jay falling asleep in the middle of the day and he went back to bed in the afternoon for a couple of hours both Saturday and Sunday.

    My friend joked that perhaps the whole concept of Xolair is to make people to tired to do anything so they couldn't over exert themselves and have asthma problems!!

You may also like...